# SDR CALA2014091892237

- Difficulty date: September 14, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 40,400 hours, 17,572 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHT TEST, GOT EPSU EXT LOAD FWD LT MSG.  REPLACED DOOR SLIDES L1 & R1 IAW AMM 25-62-44-400.  EMER LIGHT TEST PASSED.
